Alert archive / Tennessee / Flash Flood Warnings in 2022
Flash Flood Warning 2, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Jun 2, 2022, 6:15 PM CDT for Lawrence County, Wayne County, Tennessee. It was in force for 6 hr. 18 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2022, 6:15 PM CDT (23:15 UTC)
- Expired
- Jun 2, 2022, 11:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lawrence County, TN, Wayne County, TN
The radar
The Northeast Alabama radar (KHTX), 123 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 6:20 PM CDT | FLOOD | 7 W Lawrenceburg, TN | WATER COVERING MT. LEBANON ROAD IN WEST CENTRAL LAWRENCE COUNTY. ROAD IS IMPASSABLE. |
| Jun 2, 6:20 PM CDT | FLASH FLOOD | 7 W Lawrenceburg, TN | CORRECTS PREVIOUS FLOOD REPORT FROM 7 W LAWRENCEBURG. WATER COVERING MT. LEBANON ROAD IN WEST CENTRAL LAWRENCE COUNTY. ROAD IS IMPASSABLE. |
| Jun 2, 6:20 PM CDT | FLASH FLOOD | 7 W Lawrenceburg, TN | WATER COVERING MT. LEBANON ROAD IN WEST CENTRAL LAWRENCE COUNTY. ROAD IS IMPASSABLE. |
| Jun 2, 6:25 PM CDT | FLOOD | 4 Wnw Lawrenceburg, TN | ROAD AND LOW LYING FIELDS FLOODED ALONG SHOTWELL ROAD WEST OF LAWRENCEBURG. |
| Jun 2, 6:25 PM CDT | FLASH FLOOD | 4 Wnw Lawrenceburg, TN | CORRECTS PREVIOUS FLOOD REPORT FROM 4 WNW LAWRENCEBURG. ROAD AND LOW LYING FIELDS FLOODED ALONG SHOTWELL ROAD WEST OF LAWRENCEBURG. |
| Jun 2, 6:25 PM CDT | FLASH FLOOD | 4 Wnw Lawrenceburg, TN | ROAD AND LOW LYING FIELDS FLOODED ALONG SHOTWELL ROAD WEST OF LAWRENCEBURG. |
| Jun 2, 6:35 PM CDT | FLOOD | 9 W Lawrenceburg, TN | WATER COVERING PINEY ROAD NEAR PINEY CREEK WEST OF LAWRENCEBURG. |
| Jun 2, 6:35 PM CDT | FLASH FLOOD | 9 W Lawrenceburg, TN | CORRECTS PREVIOUS FLOOD REPORT FROM 9 W LAWRENCEBURG. WATER COVERING PINEY ROAD NEAR PINEY CREEK WEST OF LAWRENCEBURG. |
| Jun 2, 6:35 PM CDT | FLASH FLOOD | 9 W Lawrenceburg, TN | WATER COVERING PINEY ROAD NEAR PINEY CREEK WEST OF LAWRENCEBURG. |
| Jun 2, 7:15 PM CDT | FLOOD | 4 Wsw Lawrenceburg, TN | WATERLOO ROAD AT THE INTERSECTION OF WEST POINT ROAD IMPASSABLE DUE TO HIGH WATER. |
| Jun 2, 7:15 PM CDT | FLOOD | 8 W Lawrenceburg, TN | PORTION OF NORTH BRADLEY ROAD WASHED AWAY. |
| Jun 2, 7:15 PM CDT | FLASH FLOOD | 4 Wsw Lawrenceburg, TN | CORRECTS PREVIOUS FLOOD REPORT FROM 4 WSW LAWRENCEBURG. WATERLOO ROAD AT THE INTERSECTION OF WEST POINT ROAD IMPASSABLE DUE TO HIGH WATER. |
| Jun 2, 7:15 PM CDT | FLASH FLOOD | 4 Wsw Lawrenceburg, TN | WATERLOO ROAD AT THE INTERSECTION OF WEST POINT ROAD IMPASSABLE DUE TO HIGH WATER. |
| Jun 2, 7:15 PM CDT | FLASH FLOOD | 8 W Lawrenceburg, TN | CORRECTS PREVIOUS FLOOD REPORT FROM 8 W LAWRENCEBURG. PORTION OF NORTH BRADLEY ROAD WASHED AWAY. |
| Jun 2, 7:15 PM CDT | FLASH FLOOD | 8 W Lawrenceburg, TN | PORTION OF NORTH BRADLEY ROAD WASHED AWAY. |
| Jun 2, 8:45 PM CDT | FLOOD | 7 Wsw Lawrenceburg, TN | THE WEST END OF SPRING CREEK ROAD IS IMPASSABLE DUE TO DEEP RAPIDLY FLOWING WATER FROM SPRING CREEK. |
| Jun 2, 8:45 PM CDT | FLASH FLOOD | 7 Wsw Lawrenceburg, TN | CORRECTS PREVIOUS FLOOD REPORT FROM 7 WSW LAWRENCEBURG. THE WEST END OF SPRING CREEK ROAD IS IMPASSABLE DUE TO DEEP RAPIDLY FLOWING WATER FROM SPRING CREEK. |
| Jun 2, 8:45 PM CDT | FLASH FLOOD | 7 Wsw Lawrenceburg, TN | THE WEST END OF SPRING CREEK ROAD IS IMPASSABLE DUE TO DEEP RAPIDLY FLOWING WATER FROM SPRING CREEK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this flash flood warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.3 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 352 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
423
WGUS54 KOHX 022315
FFWOHX
TNC099-181-030215-
/O.NEW.KOHX.FF.W.0002.220602T2315Z-220603T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
615 PM CDT Thu Jun 2 2022
The National Weather Service in Nashville has issued a
* Flash Flood Warning for...
Central Lawrence County in middle Tennessee...
Southeastern Wayne County in middle Tennessee...
* Until 915 PM CDT.
* At 615 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Lawrenceburg, Loretto, Collinwood, St. Joseph, Ethridge,
Westpoint, Leoma, Iron City and Henryville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3500 8769 3516 8780 3541 8741 3522 8721
3522 8722 3521 8722 3521 8721 3520 8721
3520 8722 3508 8740 3500 8764
FLASH FLOOD...RADAR INDICATED
$$
FB2 follow-up statements
236
WGUS54 KOHX 030132
FFWOHX
TNC099-181-030315-
/O.EXT.KOHX.FF.W.0002.000000T0000Z-220603T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
832 PM CDT Thu Jun 2 2022
The National Weather Service in Nashville has extended the
* Flash Flood Warning for...
Central Lawrence County in middle Tennessee...
Southeastern Wayne County in middle Tennessee...
* Until 1015 PM CDT.
* At 832 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of around 1 inch is
possible in the warned area. Flash flooding is already ongoing.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Lawrenceburg, Loretto, Collinwood, St. Joseph, Ethridge,
Westpoint, Leoma, Iron City and Henryville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3500 8769 3516 8780 3541 8741 3522 8721
3522 8722 3521 8722 3521 8721 3520 8721
3520 8722 3508 8740 3500 8763
FLASH FLOOD...RADAR INDICATED
$$
27358
WGUS54 KOHX 030302
FFWOHX
TNC099-181-030445-
/O.EXT.KOHX.FF.W.0002.000000T0000Z-220603T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
1002 PM CDT Thu Jun 2 2022
The National Weather Service in Nashville has extended the
* Flash Flood Warning for...
Central Lawrence County in middle Tennessee...
Southeastern Wayne County in middle Tennessee...
* Until 1145 PM CDT.
* At 1002 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 5 inches of rain
have fallen. Flash flooding is ongoing.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Lawrenceburg, Loretto, Collinwood, St. Joseph, Ethridge,
Westpoint, Leoma, Iron City and Henryville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3500 8769 3516 8780 3541 8741 3522 8721
3522 8722 3521 8722 3521 8721 3520 8721
3520 8722 3508 8740 3500 8762
FLASH FLOOD...RADAR INDICATED
$$
27What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 1:37 PM CDT, 4 hours 38 minutes earlier.
Area forecast discussion, Jun 2, 1:37 PM CDT, 4 hours 38 minutes before
Area Forecast Discussion National Weather Service Nashville TN 137 PM CDT Thu Jun 2 2022 ...New SHORT TERM, LONG TERM... .SHORT TERM... (This afternoon through Saturday Night) Issued at 134 PM CDT Thu Jun 2 2022 Frontal boundary is pushing across the Plateau at this time with a few showers and tstms across that area. Convective temps are close to being reached elsewhere and we are beginning to see some isolated development. This trend will continue through the mid and late afternoon hours before the activity diminishes. A surface high will begin to build in tonight and through Friday. Other than some patchy fog across the Plateau early on Friday, we should have very nice and dry weather through Friday and on into Saturday. High temperatures will be near seasonal but look for humidity levels and low temps to run below normal. Overnight lows will range from the mid 50s to lower 60s. && .LONG TERM... (Sunday through next Thursday) Issued at 134 PM CDT Thu Jun 2 2022 A return southerly flow will begin to bring humidity back in across the area on Sunday and Monday. Then, the weather pattern will begin to turn more active. A frontal boundary will move slowly southward and basically stall near our area. Upper level pattern looks quasi-zonal and somewhat active with impulses traversing the area from west to east. Thus, shower and tstm chances will return through much of the extended. For temps, its looking above normal. Despite the close proximity of the aforementioned frontal boundary, model low level winds appear to be mostly southerly. So, warmth and humidity will accompany the chances of convection. && .AVIATION... (18Z TAFS) Issued at 1216 PM CDT Thu Jun 2 2022 VFR conditions will be seen at CKV/BNA/MQY this TAF period with VCSH this afternoon. Westerly winds this afternoon will become more northerly tonight. At CSV, VCTS will be seen this afternoon with VCSH this evening. VFR conditions and westerly winds are expected at CSV this afternoon, with MVFR cigs/vis this evening/overnight and winds becoming northerly but returning to VFR tomorrow morning. && .PRELIMINARY POINT TEMPS/POPS... Nashville 63 84 60 87 / 10 0 0 0 Clarksville 60 82 57 84 / 0 0 0 0 Crossville 60 77 55 79 / 20 0 0 0 Columbia 63 84 59 86 / 10 0 0 0 Cookeville 61 79 57 81 / 10 0 0 0 Jamestown 59 77 55 79 / 20 0 0 0 Lawrenceburg 64 84 59 85 / 20 0 0 0 Murfreesboro 63 85 58 88 / 20 0 0 0 Waverly 60 81 57 85 / 10 0 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...21 LONG TERM....21 AVIATION.....Shamburger
Hazardous weather outlook, Jun 2, 1:53 AM CDT, 16 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 153 AM CDT Thu Jun 2 2022 TNZ005>011-023>034-056>066-075-077>080-093>095-030700- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 153 AM CDT Thu Jun 2 2022 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. Scattered showers and thunderstorms will be possible throughout the day. An isolated strong to severe thunderstorm is possible mainly in the afternoon for the southeastern half of the area. The main concerns are damaging wind gusts and heavy rain. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 09
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 12:17 AM CDT | Special Weather Statement | OHX | Dickson | 28 min |
Nearby
Flash Flood Warnings in Tennessee, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.